Filtros : "Exel, Ruy" Limpar

Filtros



Refine with date range


  • Source: Proceedings of the London Mathematical Society. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÁLISE FUNCIONAL

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL, Ruy. The ideal structure of algebraic partial crossed products. Proceedings of the London Mathematical Society, Oxford, v. 115, n. 1, p. 91-134, 2017. Disponível em: < http://dx.doi.org/10.1112/plms.12036 > DOI: 10.1112/plms.12036.
    • APA

      Dokuchaev, M., & Exel, R. (2017). The ideal structure of algebraic partial crossed products. Proceedings of the London Mathematical Society, 115( 1), 91-134. doi:10.1112/plms.12036
    • NLM

      Dokuchaev M, Exel R. The ideal structure of algebraic partial crossed products [Internet]. Proceedings of the London Mathematical Society. 2017 ; 115( 1): 91-134.Available from: http://dx.doi.org/10.1112/plms.12036
    • Vancouver

      Dokuchaev M, Exel R. The ideal structure of algebraic partial crossed products [Internet]. Proceedings of the London Mathematical Society. 2017 ; 115( 1): 91-134.Available from: http://dx.doi.org/10.1112/plms.12036
  • Source: Journal of Functional Analysis. Unidade: IME

    Subjects: OPERADORES, ESPAÇOS DE BANACH

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL, Ruy. Partial actions and subshifts. Journal of Functional Analysis, Brugge, v. 272, n. 12, p. 5038-5106, 2017. Disponível em: < http://dx.doi.org/10.1016/j.jfa.2017.02.020 > DOI: 10.1016/j.jfa.2017.02.020.
    • APA

      Dokuchaev, M., & Exel, R. (2017). Partial actions and subshifts. Journal of Functional Analysis, 272( 12), 5038-5106. doi:10.1016/j.jfa.2017.02.020
    • NLM

      Dokuchaev M, Exel R. Partial actions and subshifts [Internet]. Journal of Functional Analysis. 2017 ; 272( 12): 5038-5106.Available from: http://dx.doi.org/10.1016/j.jfa.2017.02.020
    • Vancouver

      Dokuchaev M, Exel R. Partial actions and subshifts [Internet]. Journal of Functional Analysis. 2017 ; 272( 12): 5038-5106.Available from: http://dx.doi.org/10.1016/j.jfa.2017.02.020
  • Source: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÁLISE FUNCIONAL, C* ÁLGEBRAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADIE, Fernando; DOKUCHAEV, Michael; EXEL, Ruy; SIMÓN, Juan Jacobo. Morita equivalence of partial group actions and globalization. Transactions of the American Mathematical Society, Providence, v. 368, n. 7, p. 4957-4992, 2016. Disponível em: < http://dx.doi.org/10.1090/tran/6525#sthash.hOfBOYpP.dpuf > DOI: 10.1090/tran/6525#sthash.hOfBOYpP.dpuf.
    • APA

      Abadie, F., Dokuchaev, M., Exel, R., & Simón, J. J. (2016). Morita equivalence of partial group actions and globalization. Transactions of the American Mathematical Society, 368( 7), 4957-4992. doi:10.1090/tran/6525#sthash.hOfBOYpP.dpuf
    • NLM

      Abadie F, Dokuchaev M, Exel R, Simón JJ. Morita equivalence of partial group actions and globalization [Internet]. Transactions of the American Mathematical Society. 2016 ; 368( 7): 4957-4992.Available from: http://dx.doi.org/10.1090/tran/6525#sthash.hOfBOYpP.dpuf
    • Vancouver

      Abadie F, Dokuchaev M, Exel R, Simón JJ. Morita equivalence of partial group actions and globalization [Internet]. Transactions of the American Mathematical Society. 2016 ; 368( 7): 4957-4992.Available from: http://dx.doi.org/10.1090/tran/6525#sthash.hOfBOYpP.dpuf
  • Source: Transactions of the American mathematical Society. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; EXEL, Ruy; SIMÓN, J. J. Globalization of twisted partial actions. Transactions of the American mathematical Society[S.l.], v. 362, n. 8, p. 4137-4160, 2010. Disponível em: < http://dx.doi.org/10.1090/S0002-9947-10-04957-3 > DOI: 10.1090/S0002-9947-10-04957-3.
    • APA

      Dokuchaev, M., Exel, R., & Simón, J. J. (2010). Globalization of twisted partial actions. Transactions of the American mathematical Society, 362( 8), 4137-4160. doi:10.1090/S0002-9947-10-04957-3
    • NLM

      Dokuchaev M, Exel R, Simón JJ. Globalization of twisted partial actions [Internet]. Transactions of the American mathematical Society. 2010 ; 362( 8): 4137-4160.Available from: http://dx.doi.org/10.1090/S0002-9947-10-04957-3
    • Vancouver

      Dokuchaev M, Exel R, Simón JJ. Globalization of twisted partial actions [Internet]. Transactions of the American mathematical Society. 2010 ; 362( 8): 4137-4160.Available from: http://dx.doi.org/10.1090/S0002-9947-10-04957-3
  • Source: Applied mechanics in the Americas. Conference titles: Pan American Congress of Applied Mechanics. Unidades: EP, IME

    Assunto: MECÂNICA CLÁSSICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ACHCAR, Nelson; EXEL, Ruy. The strain energy of hyperelastic solids with internal constraints. Anais.. Mayaguez: University of Puerto Rico, 1997.
    • APA

      Achcar, N., & Exel, R. (1997). The strain energy of hyperelastic solids with internal constraints. In Applied mechanics in the Americas. Mayaguez: University of Puerto Rico.
    • NLM

      Achcar N, Exel R. The strain energy of hyperelastic solids with internal constraints. Applied mechanics in the Americas. 1997 ;
    • Vancouver

      Achcar N, Exel R. The strain energy of hyperelastic solids with internal constraints. Applied mechanics in the Americas. 1997 ;
  • Source: American Journal of Mathematics. Unidade: IME

    Subjects: ÁLGEBRAS DE VON NEUMANN, OPERADORES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EXEL, Ruy. Maximal subdiagonal algebras. American Journal of Mathematics, Baltimore, v. 110, n. 4 , p. 775-82, 1988. Disponível em: < http://dx.doi.org/10.2307/2374650 > DOI: 10.2307/2374650.
    • APA

      Exel, R. (1988). Maximal subdiagonal algebras. American Journal of Mathematics, 110( 4 ), 775-82. doi:10.2307/2374650
    • NLM

      Exel R. Maximal subdiagonal algebras [Internet]. American Journal of Mathematics. 1988 ; 110( 4 ): 775-82.Available from: http://dx.doi.org/10.2307/2374650
    • Vancouver

      Exel R. Maximal subdiagonal algebras [Internet]. American Journal of Mathematics. 1988 ; 110( 4 ): 775-82.Available from: http://dx.doi.org/10.2307/2374650

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021